Rocky Mountain Journal of Mathematics

On caratheodory conditions for functional differential equations with finite delays

George Seifert

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 12, Number 4 (1982), 615-620.

Dates
First available in Project Euclid: 13 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1250128106

Digital Object Identifier
doi:10.1216/RMJ-1982-12-4-615

Mathematical Reviews number (MathSciNet)
MR683855

Zentralblatt MATH identifier
0503.34038

Citation

Seifert, George. On caratheodory conditions for functional differential equations with finite delays. Rocky Mountain J. Math. 12 (1982), no. 4, 615--620. doi:10.1216/RMJ-1982-12-4-615. https://projecteuclid.org/euclid.rmjm/1250128106


Export citation